# SDR SIMA20190906002

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 46,168 hours, 41,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING EMERGENCY EXIT  LIGHT MOUNTED IN PSU COVER IS INOP. C/A-REMOVED AND INSTALL LAMP AT SEAT ROW 12A LT WING EMERG EXIT. REF AMM 33-50-08. OPS CHK GOOD PER AMM TASK 33-50-00-700-801-A/500
